Genetic algorithms for orthogonal designs. Cousineau, J., Kotsireas, I. S., & Koukouvinos, C. Australasian J. Combinatorics, 35:263--272, 2006.
Genetic algorithms for orthogonal designs [pdf]Paper  bibtex   
@article{DBLP:journals/ajc/CousineauKK06,
  author    = {Jason Cousineau and
               Ilias S. Kotsireas and
               Christos Koukouvinos},
  title     = {Genetic algorithms for orthogonal designs},
  journal   = {Australasian J. Combinatorics},
  volume    = {35},
  pages     = {263--272},
  year      = {2006},
  url       = {http://ajc.maths.uq.edu.au/pdf/35/ajc_v35_p263.pdf},
  timestamp = {Thu, 27 Jul 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/CousineauKK06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0